Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 872738, 18 pages
http://dx.doi.org/10.1155/2011/872738
Research Article

Feedback Control in a Periodic Delay Single-Species Difference System

Yi Yang1,2 and Zhijun Liu1,2

1Key Laboratory of Biological Resources Protection and Utilization of Hubei Province, Hubei University for Nationalities, Enshi, Hubei 445000, China
2Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 19 October 2010; Accepted 8 January 2011

Academic Editor: Li Xian Zhang

Copyright © 2011 Yi Yang and Zhijun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Ludwig, D. D. Jones, and C. S. Holling, “Qualitative analysis of insect outbreak systems:the spruce budworm and forest,” Journal of Animal Ecology, vol. 47, no. 1, pp. 315–332, 1978. View at Google Scholar
  2. J. D. Murray, Mathematical Biology I: An Introduction, Springer, Berlin, Germany, 3rd edition, 2002.
  3. X. Liao, S. Zhou, and Y. Chen, “Permanence and global stability in a discrete n-species competition system with feedback controls,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1661–1671, 2008. View at Publisher · View at Google Scholar
  4. Y.-H. Fan and L.-L. Wang, “Permanence for a discrete model with feedback control and delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 945109, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. Gopalsamy and P. Weng, “Global attractivity in a competition system with feedback controls,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 665–676, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. F. Chen, “Permanence of a single species discrete model with feedback control and delay,” Applied Mathematics Letters, vol. 20, no. 7, pp. 729–733, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Feng and F. Zhang, “The permanence in a single species nonautonomous system with delays and feedback control,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 195983, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z.-j. Liu, “Persistence and periodic solution in two species competitive system with feedback controls,” Journal of Biomathematics, vol. 17, no. 2, pp. 251–255, 2002. View at Google Scholar
  9. M. Fan and K. Wang, “Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system,” Mathematical and Computer Modelling, vol. 35, no. 9-10, pp. 951–961, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Yang, “Uniform persistence and periodic solutions for a discrete predator-prey system with delays,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 161–177, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. J. Qin and Z. J. Liu, “Asymptotic behaviors of a delay difference system of plankton allelopathy,” Journal of Mathematical Chemistry, vol. 48, no. 3, pp. 653–675, 2010. View at Publisher · View at Google Scholar
  12. W. J. Qin and Z. J. Liu, “Permanence and positive periodic solutions of a discrete delay competitive system,” Discrete Dynamics in Nature and Society, vol. 2010, no. 1, Article ID 381750, 22 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH